English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  New bounds on the anti-Ramsey numbers of star graphs via maximum edge q-coloring

Chandran, L. S., Hashim, T., Jacob, D., Mathew, R., Rajendraprasad, D., & Singh, N. (2024). New bounds on the anti-Ramsey numbers of star graphs via maximum edge q-coloring. Discrete Mathematics, 347(4): 113894. doi:10.1016/j.disc.2024.113894.

Item is

Basic

show hide
Genre: Journal Article
Latex : New bounds on the anti-{R}amsey numbers of star graphs via maximum edge q-coloring

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Chandran, L. Sunil1, Author           
Hashim, Talha2, Author
Jacob, Dalu2, Author
Mathew, Rogers2, Author
Rajendraprasad, Deepak2, Author
Singh, Nitin2, Author
Affiliations:
1Algorithms and Complexity, MPI for Informatics, Max Planck Society, ou_24019              
2External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 20242024
 Publication Status: Issued
 Pages: 16 p.
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1016/j.disc.2024.113894
BibTex Citekey: Chandran24
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Discrete Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Amsterdam : North-Holland
Pages: - Volume / Issue: 347 (4) Sequence Number: 113894 Start / End Page: - Identifier: ISSN: 0012-365X
CoNE: https://pure.mpg.de/cone/journals/resource/954926222372